# SDR 9PVA2015021600001

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N450JE
- Make and model: Gulstm GIV
- Aircraft serial: 1233
- Aircraft time: 10,738 hours, 3,654 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: A62H2007
- Part serial: 800403
- Condition: Unwanted Deploy
- Location: Zone 400
- Part time: 10,738 hours, 3,654 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ABOUT 1200 FT ON CLIMB OUT, CREW NOTICED AURAL WARNING & THE CAS SHOWED A RED L REV UNLOCKED INDICATION.
